MathSciNet Relay Station
MathSciNet bibliographic data
MR2452617 14M99 (14L30 14R20 17B45)
Popov, Vladimir L. Irregular and singular loci of commuting varieties. Transform. Groups 13 (2008), no. 3-4, 819–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement